Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Loss of appetite, no energy, constant burping, nausea. What can I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
For two days I feel without appetite, without energy, burping constantly with nauseas. What can I do
Posted Sun, 6 May 2012 in Digestion and Bowels
Answered by Dr. Radhika 2 hours later

Thanks for the query.

You are experiencing no appetite with burping and nausea most probably due to gas formation.

None of the medications you are taking, cause acidity or heart burn. You may not be eating food properly which has in turn caused gastric problems and build up of acidity which is causing even more heart burn and nausea. This will give you a bloating feeling and prevent you to eat food.

Take antacids like Tums 500 mg 20 minutes before food for 5 days. This will prevent gastric problems and help you to eat. Also avoid coffee, tea, acidic and fatty food. Avoid smoking and alcohol if you do.

Drink cold milk this will give you immediate relief. After food, you can have fruit juices; this will increase your energy.

Hope I have answered your query. I will be available for follow up queries.

Wish you good health and speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor